# SDR 08FDEA03988

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N5152
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM, I/B CHORD, BS 900-1040, LBL 62, HAS CORRODED SPOTS.  REMOVED AND REPLACED CREASE BEAM IAW SRM 51-10-02, 51-40-02, AND 53-40-13.  THIS REPAIR IS CLASSIFIED AS A "MAJOR" REPAIR, CATEGORY "A", WITH NO FOLLOW UP TRACKING REQUIREMENTS.
